# SDR R61A201712160948

- Difficulty date: December 16, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 21,316 hours, 150,740 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17065735003
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HVY MX CHECK - AFT WET AREA BELOW FLOOR, FR 88 IS CORRODED IN FRONT OF WASTE WATER BOX ON AFT LOWER SIDE.  INSTALLED FRAME 88 NEW LOWER SECTION,SHEAR CLIPS AND 2 EA STANCHIONS
BETWEEN STR26R AND 25L @ FRAME 88 REF SRM 51-40-08 ALSO RE-INSTALLED 4 EA HYDRAULIC LINE SUPPORT BRACKET
@ FRAME 86,87AND 88 REF AMM20-10-01.
